Prednisone has been miracle
Posted 16 March 2009 - 06:27 PM
Posted 17 March 2009 - 06:22 PM
Posted 18 March 2009 - 07:25 PM
Posted 19 March 2009 - 08:21 PM
Day 2 off prednisone complete. I cant imagine it could return this soon and for the most part I am still perfectlly clear although there might be some foremations coming from my chin area we will see
Posted 19 March 2009 - 08:51 PM
Heres what I do when I am on it.
Cetaphil Cleanser and Cetaphil Moisturizer morning and night. Im not a big fan of having moisturizer on my face though so I just put it on when my face is flaky during the day but always at night.
My lips get about as bad as anybody does. I have tried so many different balm chapstick and what not...heres what works best for me. Neoporin Lip Treatment before i leave. Its messy to put on without a mirror. Then during the day when I dont have a mirror i use LypSyl Lyp Moisturizer( comes in what looks somewhat chapstick only bigger.
The other issue I have when on Accutane is occasional bloody noses...usually in th morning. This can really depend on where you live and the climate though. Im in wisconsin so taking Accutane during the winter wasnt the funnest with the cold dry air. So i put a humidifier in my room that seemed to help. This is also why i think this go around will be easy for me because wisconsin goes from bone dry in the winter to humid as hell in the summer.
Hope this helped a little and good luck with your treatment.
Posted 20 March 2009 - 06:28 AM
Thanks so much for your post bro, cant tell u how much it helped. Im going to look up septra now and ask the derm about it. Good luck on your 2nd time around. Ill also hit walmart today and grap those lip things and try them. Thanks again
Posted 20 March 2009 - 09:01 PM
Day 3 off prednisone Skin still looks excellent cant complain. Looks like things on my chin may break bad, but maybe not right now all perfect. So for those getting off prednisone take heart might be a possibility of staying clear at this point in the treatment (29 days in). Good luck everyone
Posted 05 April 2009 - 07:49 PM
y dont they jus like give u prednisone to begin with..itd make accutane so much easier.
n does this lower the overalll effect of accutane? i dont get y its like frowned upon by derms
Posted 05 April 2009 - 10:23 PM
i want you to keep updating us on whether you break out after getting off it or not. i want to mention this to my derm when is tart accutane on tuesday.. i think ill die if i get a bad IB... like for reals i will become a pod and live in my house until it ends. ill also ask him about that other stuff that was just mentioned in an above log.
but the annoying thing that my doc already told me when i asked him what i could do about IB's is that hell only prescribe me something either topical or antibiotic as the course goes on. at first im suposed to see him every 2 weeks so if i break out then hell give me something. i told him if i break out im not waiting the two weeks and im coming in right away and he betttttter give me something... im not messing around.... i will beg!
anywho keep us updated on both ur breakouts and when your skin clears!! which it most definitely will.. i have faith in you and your skin!!!
Posted 06 April 2009 - 12:38 AM
As far as the danger of it, look it up safe for short term use, and if your scared to use it...what the hell r we taking accutane for. I read those horror stories on the site and I get the dry heaves After 2 or 3 weeks (some derms give it for a month or so according to the posts) hopefully the tane will take over for ya. Tough enough with ridiculous lips and dry everything to have the zits hanging around. If your derm is an animal, switch derms and get a compassionate one. That is what I did. The derm should advise, but u should make the decision. Usually Im the kind of a guy that wont say a word, if Im getting a haircut and the hairgirl is cutting all my hair off Ill just sit there like a jack@##s and the still give her a tip and thank her...but not for this...Just too long and devastating to deal with the side effects w/o improvement. I have to hand it to the people who do this multiple times. Im counting down the days until I get my lips back and lose the red clown face and pray I dont need this again.
Good luck to all, and any questions u can email me again anytime...I dont know much about anything but whatever my 45 days worth of experience can help u with Ill be happy to help
Good luck hope it all works for ya,
Posted 06 April 2009 - 12:44 AM
Good luck again
Posted 06 April 2009 - 06:48 PM
as long as i dont kill accutanes 5 month cure...then im fine with takin it.
Posted 07 April 2009 - 11:29 AM
There is my 2 cents. I felt like I had to say something here. =/
Posted 07 April 2009 - 07:13 PM
but ive gotten panic attacks and anxiety from when i was on Mino and Tretinoin....it seems like i only have the anxiety when my acne is bad.
if prednisone really works.....i wont have any anxiety...i cant have anxiety without acne really
Posted 08 April 2009 - 09:48 AM
Sorry to hear about your panic attacks and anxiety. I hope u can get through them...That being said there arent any contraindictions (did I spell that right?) between prednisone and Accutane. Accutane itself on the other hand can cause both anxiety and panic attacks including depression etc etc etc, so if I were u I would talk to my derm about that.
Thug I am dyeing to know if your derm gave you the script. U have to update. im guessing he will give it to u.
Posted 08 April 2009 - 10:17 AM
Posted 08 April 2009 - 10:23 AM
I should add that the dosage for treating poison oak and to reduce the inflammation due to your acne is probably much different. My dosage was 60mg per day for 4 days, 50mg per day for 3 days, 40mg/day for 3 days, 30mg/day for 3 days, 10mg/day until I was out. That is a ALOT to be taking. I would imagine a drem would put you on 20mg/day over a few weeks. I could be wrong. Anyone have any insight?
Also, Thug, I never had any kind of anxiety before either. With or without acne.
Posted 08 April 2009 - 10:29 AM
It's very important to take the medication as directed; prednisone mimics natural hormones in your body and if you do not taper as directed, your body may not produce those hormones correctly with a sudden decrease in exogenous hormones.
Posted 09 April 2009 - 08:33 PM
Good luck all
Ripper u hit the nail on the head with the lower dosage. I was given 30mg for3 days, 20 for about 3 and 10 till I was out so u r right much lower dose. That Wynne is super knowledgeable, everytime I read his stuff he states exactly whay it takes me hours of researching nightmare to find out and this time is no different. Serious meds that need to be tapered but remember this is short term therapy and as safe as anything else for short term. There are people with diseases that need to be on this for very long term and that is where u hear about the serious side effects like moon face etc. Wonder if thug got his script
Good luck all
Posted 11 April 2009 - 11:14 AM
- well wtf is a script? i dont know wut ur saying
-n also i was wondering if this "baloon face" side effect is permenent...i couldnt imagine it would be...it would only last while ur on it right?
n i tried calling me derm but they werent in on saturdays....im scared to death for 2 reasons
1.) I just had another HUGE breakout....with RED bloody sccabby (i messed with em) marks. covering my most hated area..my cheeks. I have to go back to high school in 2 days...and im terrified cuz i will be SOOO m'f'in paranoid and id be so embarassed to see everyone...ya its that bad.
2.) i really dont think my derm will give me the stuff cuz hes kinda an asshole...but i need it ASAP so i cant switch and get wut i need. He thinks hes tuff shit for some reason so i gaurantee hes gonna say....who cares..u'll get through the hard stuff.
thats cool seeing as i have prom in a month...and its junior year...and i cant flirt with girls and go in my usual group (since ive lost so many friends) wen im so self conscious and pizzafied